BMO solutions to quasilinear equations of p-Laplace type
Annales de l'Institut Fourier, Online first, 29 p.

We give necessary and sufficient conditions for the existence of a BMO solution to the quasilinear equation -Δ p u=μ in n , u0, where μ is a locally finite Radon measure, and Δ p u=div(|u| p-2 u) is the p-Laplacian (p>1).

We also characterize BMO solutions to equations -Δ p u=σu q +μ in n , u0, with q>0, where both μ and σ are locally finite Radon measures. Our main results hold for a class of more general quasilinear operators div(𝒜(x,·)) in place of Δ p .

Nous donnons les conditions nécessaires et suffisantes pour l’existence d’une solution BMO de l’équation quasi-linéaire -Δ p u=μ dans n , u0, où μ est une mesure de Radon localement finie, et Δ p u=div(|u| p-2 u) est le p-Laplacien (p>1).

Nous caractérisons également les solutions BMO de l’équation -Δ p u=σu q +μ dans n , u0, avec q>0, où μ et σ sont des mesures de Radon localement finies. Nos principaux résultats sont valables pour la classe plus générale des opérateurs quasi-linéaires plus généraux div(𝒜(x,·)) à la place de Δ p .

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3485
Classification: 35J92,  42B37,  31B15,  42B35
Keywords: BMO spaces, Wolff potentials, p-Laplacian
Phuc, Nguyen Cong 1; Verbitsky, Igor E. 2

1 Department of Mathematics, Louisiana State University, 303 Lockett Hall, Baton Rouge, LA 70803 (USA)
2 Department of Mathematics, University of Missouri, Columbia, MO 65211 (USA)
@unpublished{AIF_0__0_0_A79_0,
     author = {Phuc, Nguyen Cong and Verbitsky, Igor E.},
     title = {BMO solutions to quasilinear equations of $p${-Laplace} type},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2022},
     doi = {10.5802/aif.3485},
     language = {en},
     note = {Online first},
}
TY  - UNPB
TI  - BMO solutions to quasilinear equations of $p$-Laplace type
JO  - Annales de l'Institut Fourier
PY  - 2022
DA  - 2022///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3485
DO  - 10.5802/aif.3485
LA  - en
ID  - AIF_0__0_0_A79_0
ER  - 
%0 Unpublished Work
%T BMO solutions to quasilinear equations of $p$-Laplace type
%J Annales de l'Institut Fourier
%D 2022
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3485
%R 10.5802/aif.3485
%G en
%F AIF_0__0_0_A79_0
Phuc, Nguyen Cong; Verbitsky, Igor E. BMO solutions to quasilinear equations of $p$-Laplace type. Annales de l'Institut Fourier, Online first, 29 p.

[1] Adams, David R. A note on Riesz potentials, Duke Math. J., Volume 4 (1975), pp. 765-778 | Zbl

[2] Adams, David R.; Hedberg, Lars I. Function Spaces and Potential Theory, Grundlehren der Mathematischen Wissenschaften, 314, Springer, 1996

[3] Adimurthi, Karthik.; Mengesha, Tadele; Phuc, Nguyen C. Gradient weighted norm inequalities for linear elliptic equations with discontinuous coefficients, Appl. Math. Optim., Volume 83 (2021) no. 1, pp. 327-371 | Zbl

[4] Adimurthi, Karthik; Phuc, Nguyen C. Global Lorentz and Lorentz–Morrey estimates below the natural exponent for quasilinear equations, Calc. Var. Partial Differ. Equ., Volume 54 (2015) no. 3, pp. 3107-3139 | Zbl

[5] Cao, Dat T.; Verbitsky, Igor E. Nonlinear elliptic equations and intrinsic potentials of Wolff type, J. Funct. Anal., Volume 272 (2017) no. 1, pp. 112-165 | Zbl

[6] Dal Maso, Gianni; Murat, François; Orsina, Luigi; Prignet, Alain Renormalized solutions of elliptic equations with general measure data, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 28 (1999) no. 4, pp. 741-808 | Zbl

[7] Giusti, Enrico Direct Methods in the Calculus of Variations, World Scientific, 2003 | Zbl

[8] Han, Qing; Lin, Fanghua Elliptic Partial Differential Equations, Courant Lecture Notes in Mathematics, 1, American Mathematical Society, 2011 | Zbl

[9] Hedberg, Lars I.; Wolff, Thomas H. Thin sets in nonlinear potential theory, Ann. Inst. Fourier, Volume 33 (1983) no. 4, pp. 161-187 | Zbl

[10] Heinonen, Juha; Kilpeläinen, Tero; Martio, Olli Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Mathmatical Monographs, Oxford University Press, 1993 | Zbl

[11] Jaye, Benjamin J.; Verbitsky, Igor E. Local and global behaviour of solutions to nonlinear equations with natural growth terms, Arch. Ration. Mech. Anal., Volume 204 (2012) no. 2, pp. 627-681 | Zbl

[12] Kilpeläinen, Tero; Kuusi, Tuomo; Tuhola-Kujanpää, Anna Superharmonic functions are locally renormalized solutions, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 28 (2011) no. 6, pp. 775-795 | Zbl

[13] Kilpeläinen, Tero; Malý, Jan Degenerate elliptic equations with measure data and nonlinear potentials, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 19 (1992) no. 4, pp. 591-613 | Zbl

[14] Kilpeläinen, Tero; Malý, Jan The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math., Volume 172 (1994) no. 1, pp. 137-161 | Zbl

[15] Kilpeläinen, Tero; Zhong, Xiao Removable sets for continuous solutions of quasilinear elliptic equations, Proc. Am. Math. Soc., Volume 130 (2002) no. 6, pp. 1681-1688 | Zbl

[16] Kuusi, Tuomo; Mingione, Giuseppe Guide to nonlinear potential estimates, Bull. Math. Sci., Volume 4 (2014) no. 1, pp. 1-82 | Zbl

[17] Maz’ya, Vladimir G. Sobolev Spaces, with Applications to Elliptic Partial Differential Equations, Grundlehren der Mathematischen Wissenschaften, 342, Springer, 2011 | Zbl

[18] Mingione, Giuseppe The Calderón–Zygmund theory for elliptic problems with measure data, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 6 (2007) no. 2, pp. 195-261 | Zbl

[19] Mingione, Giuseppe Gradient estimates below the duality exponent, Math. Ann., Volume 346 (2010) no. 3, pp. 571-627 | Zbl

[20] Nguyen, Quoc-Hung; Phuc, Nguyen C. Good-λ and Muckenhoupt–Wheeden type bounds in quasilinear measure datum problems, with applications, Math. Ann., Volume 374 (2019) no. 1-2, pp. 67-98 | Zbl

[21] Nguyen, Quoc-Hung; Phuc, Nguyen C. Existence and regularity estimates for quasilinear equations with measure data: the case 1<p3n-2 2n-1 (2020) (to appear in Analysis & PDE), available at https://arxiv.org/abs/2003.03725

[22] Phuc, Nguyen C. Morrey global bounds and quasilinear Riccati type equations below the natural exponent, J. Math. Pures Appl., Volume 102 (2014) no. 1, pp. 99-123 | Zbl

[23] Phuc, Nguyen C.; Verbitsky, Igor E. Quasilinear and Hessian equations of Lane–Emden type, Ann. Math., Volume 168 (2008) no. 3, pp. 859-914 | Zbl

[24] Phuc, Nguyen C.; Verbitsky, Igor E. Singular quasilinear and Hessian equations and inequalities, J. Funct. Anal., Volume 256 (2009) no. 6, pp. 1875-1906 | Zbl

[25] Trudinger, Neil S. On Harnack type inequalities and their applications to quasilinear elliptic equations, Commun. Pure Appl. Math., Volume 20 (1967), pp. 721-747 | Zbl

[26] Trudinger, Neil S.; Wang, Xu-Jia On the weak continuity of elliptic operators and applications to potential theory, Am. J. Math., Volume 124 (2002) no. 2, pp. 369-410 | Zbl

[27] Verbitsky, Igor E. Bilateral estimates of solutions to quasilinear elliptic equations with sub-natural growth terms (to appear in Adv. Calc. Var.), available at https://arxiv.org/abs/arXiv:2101.02368 | Zbl

[28] Verbitsky, Igor E. Quasilinear elliptic equations with sub-natural growth terms and nonlinear potential theory, Atti Accad. Naz. Lincei, Cl. Sci. Fis. Mat. Nat., IX. Ser., Rend. Lincei, Mat. Appl., Volume 30 (2019) no. 4, pp. 733-758 | Zbl

Cited by Sources: